# SDR MASA2010020700115

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 30,906 hours, 30,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 & 3 OVERHEAD EMERGENCY LIGHTS INOP.  MX FOUND A SHORT IN NR 1 LIGHT ASSY AND REPAIRED.  OPS CHECK GOOD.
